Follow
Valerii Samoilenko; V.H.Samoylenko; V.H.Samoilenko; V.Hr.Samoylenko; V.G.Samoilenko; Valeriy Hr
Valerii Samoilenko; V.H.Samoylenko; V.H.Samoilenko; V.Hr.Samoylenko; V.G.Samoilenko; Valeriy Hr
Institute of Mathematics of National Academy of Sciences of Ukraine
Verified email at imath.kiev.ua
Title
Cited by
Cited by
Year
Nonlinear dynamical systems of mathematical physics: spectral and symplectic integrability analysis
D Blackmore, AK Prykarpatsky, VH Samoylenko
World Scientific Publishing Company Incorporated, 2011
1702011
Integrable dynamical systems: spectral and differential-geometric aspects
YA Mitropol’skii, NN Bogolyubov, AK Prikarpatskii, VG Samoilenko
Mitropolskiy, N. Bogoliubov, A. Prikarpatskiy, V. Samoilenko. Kyiv: Naukova …, 1987
119*1987
The inverse periodic problem for a discrete approximation of a nonlinear Schrödinger equation
NN Bogolyubov Jr, AK Prikarpatskii
Soviet Physics Doklady 27, 113, 1982
411982
The structure of Darboux-type binary transformations and their applications in soliton theory
AM Samoilenko, YA Prykarpatsky, VG Samoylenko
Ukr. Mat. Zhurnal 55 (12), 1704—1723, 2003
35*2003
Algebraic structure of the gradient‐holonomic algorithm for Lax integrable nonlinear dynamical systems. I
AK Prykarpatsky, VH Samoilenko, RI Andrushkiw, YO Mitropolsky, ...
Journal of Mathematical Physics 35 (4), 1763-1777, 1994
32*1994
On periodic solutions of the equation of a nonlinear oscillator with pulse influence
AM Samoilenko, VG Samoilenko, VV Sobchuk
Ukrainian Mathematical Journal 51 (6), 926-933, 1999
31*1999
Iєрархiя рiвнянь Кадомцева-Петвiашвiлi з нелокальними в’язями: Багатовимiрнi узагальнення та точнi розв’язки редукованих систем
АМ Самойленко, ВГ Самойленко, ЮМ Сидоренко
Укр. мат. журн 51 (1), 78-97, 1999
31*1999
On the self-adjointness of differential operators with finitely or infinitely many variables, and evolution equations
YM Berezanskii, VG Samoilenko
Russian Mathematical Surveys 36 (5), 1, 1981
291981
Discrete periodic problem for the modified nonlinear Korteweg-de Vries equation
NN Bogolyubov, AK Prikarpatskii, VG Samoilenko
Theoretical and Mathematical Physics 50 (1), 75-81, 1982
281982
Asymptotic Expansions for One-Phase Soliton-Type Solutions of the Korteweg-De Vries Equation with Variable Coefficients.
VH Samoilenko, YI Samoilenko
Ukrainian Mathematical Journal 57 (1), 2005
27*2005
Algebraic scheme of discrete approximations of linear and nonlinear dynamical systems of mathematical physics
YA Mitropol'skii, AK Prikarpatskii, VG Samoilenko
Ukrainian Mathematical Journal 40 (4), 388-392, 1988
22*1988
Asymptotic solutions of the Cauchy problem for the singularly perturbed Korteweg-de Vries equation with variable coefficients
VH Samoilenko, YI Samoilenko
Ukrainian Mathematical Journal 59 (1), 126-139, 2007
20*2007
Нелинейная модель типа Шредингера: законы сохранения, гамильтонова структура и полная интегрируемость
НН Боголюбов, АК Прикарпатский, АМ Курбатов, ВГ Самойленко
Теоретическая и математическая физика 65 (2), 271-284, 1985
20*1985
Deposition of zirconium carbide coatings acting as diffusion barriers in composites consisting of a metallic matrix and refractory metal fibers
VG Samoilenko, LN Pereselentseva
Soviet Powder Metallurgy and Metal Ceramics 14, 725-728, 1975
181975
Асимптотичні m-фазові солітоноподібні розв'язки сингулярно збуреного рівняння Кортевега - де Фріза зі змінними коефіцієнтами
VG Samoilenko, YI Samoilenko
Ukrains’ kyi Matematychnyi Zhurnal 64 (7), 970-87, 2012
17*2012
The Lyapunov–Schmidt Approach to Studying Homoclinic Splitting in Weakly Perturbed Lagrangian and Hamiltonian Systems
AM Samoilenko, AK Prykarpatsky, VH Samoylenko
Український математичний журнал, 2003
172003
Просторово-двовимiрне узагальнення iєрархiї Кадомцева-Петвiашвiлi з нелокальними в’язями
ЮО Митропольський, ВГ Самойленко, ЮМ Сидоренко
Доповiдi НАН України, 19-23, 1999
17*1999
Geometric quantization of Neumann‐type completely integrable Hamiltonian systems
IV Mykytiuk, AK Prykarpatsky, RI Andrushkiw, VH Samoilenko
Journal of Mathematical Physics 35 (4), 1532-1548, 1994
171994
Asymptotic two-phase solitonlike solutions of the singularly perturbed Korteweg-de Vries equation with variable coefficients
VH Samoilenko, YI Samoilenko
Ukrainian Mathematical Journal 60 (3), 449-461, 2008
14*2008
The Delsarte-Darboux type binary transformations and their differenetial-geometric and operator staructure
YA Prykarpatsky, AM Samoilenko, AK Prykarpatsky, VH Samoylenko
arXiv preprint math-ph/0403055 1, 2004
142004
The system can't perform the operation now. Try again later.
Articles 1–20